# SDR SWAA2012111509379

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 36,641 hours, 21,249 cycles
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LWR REAR SPAR WAFFLE PLATE CRACKED AT RSS 423 I/B OF NR 8 FLAP TRACK.  RE-INSTALLED RIGHT WING LWR REAR SPAR WAFFLE PLATE AT RSS 423 I/B OF NR 8 FLAP TRACK PER SRM 51-40-02.
